# SDR AALA202111233535

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A300*
- Aircraft serial: 1403
- Aircraft time: 67,162 hours, 25,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN DOOR 1L SLIDE NOT INDICATING ARMED ON ELECTRONIC CENTRAL AIRCRAFT MONITOR WHEN SLIDE ARMING LEVER PHYSICALLY MOVED TO THE ARMED POSITION. CORRECTLY FOLDED GIRT ASSEMBLY PER AMM 25-62-44.
